Sur une forme nouvelle des équations du problème des trois corps

H. Poincaré Paris

TBD mathscidoc:1701.33324

Acta Mathematica, 21, (1), 83-97, 1897.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:02 uploaded by actaadmin ] [ 81 downloads ] [ 0 comments ]
@inproceedings{h.1897sur,
  title={Sur une forme nouvelle des équations du problème des trois corps},
  author={H. Poincaré},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203002161195033},
  booktitle={Acta Mathematica},
  volume={21},
  number={1},
  pages={83-97},
  year={1897},
}
H. Poincaré. Sur une forme nouvelle des équations du problème des trois corps. 1897. Vol. 21. In Acta Mathematica. pp.83-97. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203002161195033.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved